# SDR AALA202503259184

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 23,405 hours, 2,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020102
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FA SEAT 2R AFT FOUND INOPERATIVE. REMOVED AND REPLACED FLIGHT ATTANDENT SEAT 2R FLASHLIGHT AND BATTERY. PER AMM 25-64-00.
